# SDR DALA2023072606076

- Difficulty date: July 19, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N568DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0024
- Aircraft time: 14,502 hours, 1,613 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3568 SEALANT FOUND DETERIORATED AND MISSING AT THE FOLLOWING LOCATION UPON INSPECTION PER AMDS #5720-01102-03B STEP 6: LOCATION UPPER SKIN RIB 2, STGR 2 I/B FWD AND AFT SECTION. CORRECTIVE ACTION: APPLICATION OF SEALANT ON AFFECTED AREAS AT THE STRINGER EDGES AT UPPER SKIN RIB 2, STGR2 I/B FWD AND AFT SECTION, PERFORMED AS PER AMDS #5720-01102-03B. (2885340)
